Bounded gaps between primes: Difference between revisions

From Polymath Wiki
Jump to navigationJump to search
Line 52: Line 52:
== Bibliography ==
== Bibliography ==


* [FI1983] Fouvry, E.; Iwaniec, H. Primes in arithmetic progressions. Acta Arith. 42 (1983), no. 2, 197–218. [http://www.ams.org/mathscinet-getitem?mr=719249 MathSciNet] [http://matwbn.icm.edu.pl/ksiazki/aa/aa42/aa4226.pdf Article]
* [FI1985] Friedlander, John B.; Iwaniec, Henryk, Incomplete Kloosterman sums and a divisor problem.  With an appendix by Bryan J. Birch and Enrico Bombieri. Ann. of Math. (2) 121 (1985), no. 2, 319–350. [http://www.jstor.org/stable/1971175 JSTOR]  
* [FI1985] Friedlander, John B.; Iwaniec, Henryk, Incomplete Kloosterman sums and a divisor problem.  With an appendix by Bryan J. Birch and Enrico Bombieri. Ann. of Math. (2) 121 (1985), no. 2, 319–350. [http://www.jstor.org/stable/1971175 JSTOR]  
* [GPY2009] Goldston, Daniel A.; Pintz, János; Yıldırım, Cem Y. Primes in tuples. I. Ann. of Math. (2) 170 (2009), no. 2, 819–862.  [http://arxiv.org/abs/math/0508185 arXiv] [http://www.ams.org/mathscinet-getitem?mr=2552109 MathSciNet]
* [GPY2009] Goldston, Daniel A.; Pintz, János; Yıldırım, Cem Y. Primes in tuples. I. Ann. of Math. (2) 170 (2009), no. 2, 819–862.  [http://arxiv.org/abs/math/0508185 arXiv] [http://www.ams.org/mathscinet-getitem?mr=2552109 MathSciNet]
* [GR1998] Gordon, Daniel M.; Rodemich, Gene Dense admissible sets. Algorithmic number theory (Portland, OR, 1998), 216–225, Lecture Notes in Comput. Sci., 1423, Springer, Berlin, 1998. [http://www.ams.org/mathscinet-getitem?mr=1726073 MathSciNet] [http://www.ccrwest.org/gordon/ants.pdf Article]
* [HR1973] Hensley, Douglas; Richards, Ian, On the incompatibility of two conjectures concerning primes. Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972), pp. 123–127. Amer. Math. Soc., Providence, R.I., 1973. [http://www.ams.org/mathscinet-getitem?mr=340194 MathSciNet]
* [HR1973] Hensley, Douglas; Richards, Ian, On the incompatibility of two conjectures concerning primes. Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972), pp. 123–127. Amer. Math. Soc., Providence, R.I., 1973. [http://www.ams.org/mathscinet-getitem?mr=340194 MathSciNet]
* [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals.  Acta Arith. 25 (1973/74), 375–391. [http://www.ams.org/mathscinet-getitem?mr=396440 MathSciNet]
* [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals.  Acta Arith. 25 (1973/74), 375–391. [http://www.ams.org/mathscinet-getitem?mr=396440 MathSciNet]

Revision as of 10:11, 4 June 2013

Polymath threads

Code and data

Other relevant blog posts

MathOverflow

Wikipedia

Recent papers and notes

Media

Bibliography

  • [FI1983] Fouvry, E.; Iwaniec, H. Primes in arithmetic progressions. Acta Arith. 42 (1983), no. 2, 197–218. MathSciNet Article
  • [FI1985] Friedlander, John B.; Iwaniec, Henryk, Incomplete Kloosterman sums and a divisor problem. With an appendix by Bryan J. Birch and Enrico Bombieri. Ann. of Math. (2) 121 (1985), no. 2, 319–350. JSTOR
  • [GPY2009] Goldston, Daniel A.; Pintz, János; Yıldırım, Cem Y. Primes in tuples. I. Ann. of Math. (2) 170 (2009), no. 2, 819–862. arXiv MathSciNet
  • [GR1998] Gordon, Daniel M.; Rodemich, Gene Dense admissible sets. Algorithmic number theory (Portland, OR, 1998), 216–225, Lecture Notes in Comput. Sci., 1423, Springer, Berlin, 1998. MathSciNet Article
  • [HR1973] Hensley, Douglas; Richards, Ian, On the incompatibility of two conjectures concerning primes. Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972), pp. 123–127. Amer. Math. Soc., Providence, R.I., 1973. MathSciNet
  • [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals. Acta Arith. 25 (1973/74), 375–391. MathSciNet
  • [MP2008] Motohashi, Yoichi; Pintz, János A smoothed GPY sieve. Bull. Lond. Math. Soc. 40 (2008), no. 2, 298–310. MathSciNet
  • [MV1973] Montgomery, H. L.; Vaughan, R. C. The large sieve. Mathematika 20 (1973), 119–134. MathSciNet
  • [R1974] Richards, Ian On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974), 419–438. MathSciNet Article
  • [S2007] K. Soundararajan, Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 1, 1–18. MathSciNet